# SDR DHL2005746504

- Difficulty date: June 29, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILLOWING AT STA 1208 STR 29R RT SIDE FUSELAGE SKIN (MARKED).  REMOVED FASTENERS AT BS 1208 IAW B727 SRM 51-30-2.  EVALUATED SKIN CREASES AREA BS 1208 IAW B727 SRM 53-30-1 FIG 1 AND 51-30-2.  FOUND TO BE OUT OF LIMITS.  SKIN REMOVED LWR SKIN BS 1208 TO BS 1225 IAW B727 SRM 51-30-2.  FABBED SKIN MAT USED 2024 T3 .040 PO#9002219 SIZE 41 1/2" BY 28 3/4" IAW B7272 SRM 53-30-2 FIG 3.  TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED NEW SKIN AT BS 1208 STR 29R IAW B727 SRM 53-30-2 FIG 3 AND SRM 51-30.
